Polynomial values in small subgroups of finite fields

Igor E. Shparlinski*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)


For a large prime p, and a polynomial f over a finite field ￵Fp of p elements, we obtain a lower bound on the size of the multiplicative subgroup of Fp∗ containing H ≥ 1 consecutive values f(x), x = u +1, . . . , u + H, uniformly over f ∈ Fp[X] and an u ∈ Fp.

Original languageEnglish
Pages (from-to)1127-1136
Number of pages10
JournalRevista Matematica Iberoamericana
Issue number4
Publication statusPublished - 2016
Externally publishedYes


  • polynomial congruences
  • finite fields


Dive into the research topics of 'Polynomial values in small subgroups of finite fields'. Together they form a unique fingerprint.

Cite this